A probabilistic approach to the maximal diameter theorem

Kazumasa Kuwada

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


Under a positive curvature and a finite dimension in terms of the Bakry-Émery tensor on a Riemannian manifold, the Bonnet-Myers type diameter bound and the rigidity theorem are extended. The corresponding second order generator need not be symmetrizable. The proof is based on the Laplacian comparison theorem and stochastic analysis of radial processes.

Original languageEnglish
Pages (from-to)374-378
Number of pages5
JournalMathematische Nachrichten
Issue number4
Publication statusPublished - 2013 Mar
Externally publishedYes


  • Bakry-Émery Ricci tensor
  • Bonnet-Myers theorem
  • Diffusion process
  • Laplacian comparison theorem
  • Maximal diameter theorem

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A probabilistic approach to the maximal diameter theorem'. Together they form a unique fingerprint.

Cite this